2 results for contraction condition.

Parameters for your search query:
Keyword    contraction condition

Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 117-123. DOI: 10.12691/tjant-7-4-4
Pub. Date: August 07, 2019Views: 871Downloads: 597
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Dislocated-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 37-41. DOI: 10.12691/tjant-2-2-2
Pub. Date: April 17, 2014Views: 11002Downloads: 5958
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types